# SDR 2003F00369

- Difficulty date: March 19, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FRL - FLT 6633 - PHX - AIRCRAFT RETURNED TO FIELD FOR FUEL PUMP CAUTION MESSAGE.  MAINTENANCE RESET THE SYSTEM.  OPS CHECK GOOD.  (M)
